# SDR CALA2019092301603

- Difficulty date: September 16, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 67,516 hours, 28,676 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: D53370901210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE PRESSURE PNL BTWN FR35-36 HOLES. CRACK INDICATION IN THE FOLLOWING HOLES 2,3,4,14,15,17,20,21,22,23,27 CRACKS NO GREATER THAN 1.8 INCH OUT ROUND CRACK INDICATIONS IN THE FOLLOWING HOLE S 16,18,19,25,28. ALL INDICATIONS DIRECTIONS MARKED ON THE LOWER SURFACE IN RED PER HGR NR9294445. REPAIRED LT FR35 & 36 PRESSURE PNL HOLES IAW SRM 51-42-11 REO L2 2286, ECRA 5311-02251 REV DIP REPORTING TO BE ACP ON NR 9294 538 AND 9294537. THIS LOG ITEM WAS CLEARED IN ERROR. LOG PAGE 3311158 CREATED TO COMPLY WITH ECRA# 5311-02251 INTERIM REPAIR.
